Optimal checkout strategies for online retailers

Sajeesh, S, Singh, A orcid.org/0000-0003-4865-0320 and Bhardwaj, P (2022) Optimal checkout strategies for online retailers. Journal of Retailing, 98 (3). pp. 378-394. ISSN 0022-4359



Copyright, Publisher and Additional Information: This item is protected by copyright. Published by Elsevier Inc. on behalf of New York University. This is an author produced version of an article, published in Journal of Retailing. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Digital marketing strategies; Guest checkout; Account checkout
  • Accepted: 23 June 2021
  • Published (online): 24 July 2021
  • Published: October 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Marketing Division (LUBS)
Depositing User: Symplectic Publications
Date Deposited: 18 Aug 2021 14:43
Last Modified: 24 Jul 2023 00:13
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jretai.2021.06.001